BibTeX record journals/isci/Medina17

download as .bib file

@article{DBLP:journals/isci/Medina17,
  author    = {Jes{\'{u}}s Medina},
  title     = {Notes on "solution sets of inf- {\(\alpha\)}\({}_{\mbox{T}}\) fuzzy
               relational equations on complete Brouwerian lattices" and "fuzzy relational
               equations on complete Brouwerian lattices"},
  journal   = {Inf. Sci.},
  volume    = {402},
  pages     = {82--90},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ins.2017.03.018},
  doi       = {10.1016/j.ins.2017.03.018},
  timestamp = {Tue, 09 May 2017 18:30:46 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/Medina17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics